Doctor Bob! In Iraq and need help! Please!
Nov 18, 2004
Doctor Bob, I need your help because our medical services are very limited over here. I had an exposure in mid July. Which was unprotected oral and protected vaginal. The lady I had the exposure with was from overseas. The following day I had very mild symptoms. No high fevers at all, nothing that kept me out of commission. To get to the point since then I have been very fatigue, everyday. Every one says i look tired, more than usual. My lymph nodes are still hurting me every once in a while ( Lymph nodes in the groin, collar bone area). I haven't been exercising because when I do my body needs more time to rest than it usually does. Even without exercise my body feels beat up and achy all the time. My muscles feel weak and it's really frustrating me. The thing that has been bothering me the most is sharp pains in my upper abdominal area. The pain is uncomfortable all the way across. And this is an everyday thing so far. It gives me a break sometimes. I had unprotected oral with my girlfriend back home and she had got sick hours later and she said her abdominal area hurt as well. Could this be a type of HEP or something else? I've had my B series years back. I'm so confused right now and i can't go home until March. What kind of meds do i need or blood work. All they can do here is look at your regular blood counts. I think anyways. Well, thank you sir for your time. WW
Response from Dr. Frascino
I cannot diagnose conditions over the Internet. From an HIV-transmission perspective, unprotected oral sex carries a low risk. Protected vaginal sex would carry essentially a nonexistent risk if the latex condom was used properly and did not fail. I should also point out neither HIV nor hepatitis symptoms would not appear within hours (in the case of your girlfriend) or the next day (in your case).
If you are continuing to have sharp upper abdominal pain and fatigue, you'll need to be evaluated by a competent physician. From what you've told me, neither HIV nor hepatitis would be at all likely causes for your problem.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cases Of Men Getting Hiv From Women
- Does Hiv Cause Intestine Problems?
- Will Having My Genital Warts Removed Decrease My Chances Of Spreading It?
- When You Have A Herpes Break Out How Long Does It Take To Get Blisters?
- What Is The Most Common Medication Prescribed For Gonorrhea?
- What Is The Meaning Of Chlamydia Igm And Igg?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.